Bounding differences in Jager Pairs

Avraham Bourla

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Symmetrical subdivisions in the space of Jager Pairs for continued fractions-like expansions will provide us with bounds on their differences. Results will also apply to the classical regular and backwards continued fractions expansions, which are realized as special cases.

Original languageEnglish
Pages (from-to)3796-3809
Number of pages14
JournalJournal of Number Theory
Issue number11
StatePublished - 1 Nov 2013
Externally publishedYes


  • Continued fraction expansions
  • Diophantine approximation
  • Symbolic dynamics

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Bounding differences in Jager Pairs'. Together they form a unique fingerprint.

Cite this